Alert archive / Montana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 113, NWS Great Falls, MT

July 28, 2025Cascade County, Judith Basin County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jul 28, 2025, 4:38 PM MDT for Cascade County, Judith Basin County, Montana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2025, 4:38 PM MDT (22:38 UTC)
Expired
Jul 28, 2025, 5:30 PM MDT
In force
52 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Cascade County, MT, Judith Basin County, MT

The radar

The Great Falls radar (KTFX), 85 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 1:16 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.6 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2025-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2025-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS55 KTFX 282238
SVRTFX
MTC013-045-282330-
/O.NEW.KTFX.SV.W.0113.250728T2238Z-250728T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
438 PM MDT Mon Jul 28 2025

The National Weather Service in Great Falls has issued a

* Severe Thunderstorm Warning for...
  Northwestern Judith Basin County in central Montana...
  East central Cascade County in central Montana...

* Until 530 PM MDT.

* At 438 PM MDT, a severe thunderstorm was located 18 miles south of
  Belt, or 28 miles west of Stanford, moving east at 40 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Stanford, Geyser, Sluice Boxes State Park, Raynesford, Windham, and
  Monarch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4687 11012 4704 11099 4733 11100 4735 11012
      4727 11013 4727 11008
TIME...MOT...LOC 2238Z 274DEG 33KT 4713 11082 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
3 follow-up statements
619 
WWUS55 KTFX 282252
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
452 PM MDT Mon Jul 28 2025

MTC013-045-282330-
/O.CON.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Judith Basin MT-Cascade MT-
452 PM MDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN JUDITH BASIN AND EAST CENTRAL CASCADE COUNTIES...

At 452 PM MDT, a severe thunderstorm was located 15 miles southwest
of Geyser, or 24 miles west of Stanford, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Stanford, Geyser, Raynesford, Windham, and Monarch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4703 11092 4733 11094 4735 11012 4727 11013
      4727 11008 4687 11012
TIME...MOT...LOC 2252Z 269DEG 23KT 4713 11075 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
892 
WWUS55 KTFX 282304
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
504 PM MDT Mon Jul 28 2025

MTC013-282313-
/O.CAN.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Cascade MT-
504 PM MDT Mon Jul 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CASCADE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

&&

LAT...LON 4701 11011 4705 11065 4709 11065 4709 11074
      4731 11078 4734 11076 4735 11036 4734 11012
      4727 11013 4726 11008
TIME...MOT...LOC 2303Z 274DEG 33KT 4712 11060 

$$

MTC045-282330-
/O.CON.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Judith Basin MT-
504 PM MDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN JUDITH BASIN COUNTY...

At 503 PM MDT, a severe thunderstorm was located 11 miles southwest
of Geyser, or 17 miles west of Stanford, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stanford, Geyser, Raynesford, and Windham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4701 11011 4705 11065 4709 11065 4709 11074
      4731 11078 4734 11076 4735 11036 4734 11012
      4727 11013 4726 11008
TIME...MOT...LOC 2303Z 274DEG 33KT 4712 11060 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
689 
WWUS55 KTFX 282320
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
520 PM MDT Mon Jul 28 2025

MTC045-282330-
/O.EXP.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Judith Basin MT-
520 PM MDT Mon Jul 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JUDITH BASIN
COUNTY WILL EXPIRE AT 530 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

&&

LAT...LON 4701 11011 4705 11065 4709 11065 4709 11074
      4731 11078 4734 11076 4735 11036 4734 11012
      4727 11013 4726 11008
TIME...MOT...LOC 2320Z 274DEG 33KT 4711 11039 

$$

Glinskas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:18 PM MDT, 2 hours 20 minutes earlier. Its key messages:

  • Increased risk for strong to severe thunderstorms this afternoon and evening across Central Montana and vicinity.
  • Daily opportunities for afternoon and evening showers and thunderstorms will be around through the remainder of the week and weekend.
  • Slower moving thunderstorms later in the week will be capable of producing heavy rain, increasing the risk for localized flash flooding.
Area forecast discussion, Jul 28, 2:18 PM MDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
218 PM MDT Mon Jul 28 2025

.KEY MESSAGES...

 - Increased risk for strong to severe thunderstorms this afternoon
   and evening across Central Montana and vicinity.

 - Daily opportunities for afternoon and evening showers and thunderstorms
   will be around through the remainder of the week and weekend.

 - Slower moving thunderstorms later in the week will be capable
   of producing heavy rain, increasing the risk for localized
   flash flooding.

&&

.DISCUSSION...

 - Meteorological Overview:

A persistent southwesterly flow aloft will continue across the
Northern Rockies through the end of the week and into the weekend.
Meanwhile at the surface, easterly winds will continue to usher in
increasing moisture, especially over the plains. The threat this
week will slowly transition from severe weather to excessive
rainfall due to slow moving and potent precipitation producing
thunderstorms.

As for today: Subtle H5 speed max will continue its approach to the
region. 18Z RAOB at TFX demonstrates around 30 kts effective shear,
which should increase further as the subtle speed max arrives later
this afternoon. This increased shear, combined with observed
instability in excess of 1,000 m2/s2 should foster an increased risk
of severe thunderstorms, including supercells through the remainder
of the day across portions of Central MT and vicinity. The initial
concern is for large hail given the straight hodographs and lower
observed DCAPE, but a threat for wind should develop in far eastern
areas (Fergus county and vicinity) as storms begin to interact and
congeal later this afternoon and early evening. There appears at
least a low-end threat for another round of showers and
thunderstorms late tonight across portions of the Hi-Line, though
this is low-confidence at this time.

Looking ahead to Tuesday: Better moisture begins to work into
Southwest Montana. As such, better instability in these areas
develops tomorrow afternoon. Shear does look to decrease Tuesday,
but looks to stay just high enough to support a risk of strong to
severe wind gusts from decaying thunderstorms. Given the forecast
instability in excess of 1,500 m2/s2, brief instances of large hail
cannot be rule out either, even if shear is lower. Overall storm
motions appear to slow down Tuesday, which raises concerns for
excessive rainfall. Given there is only a marginal risk for
excessive rainfall across much of the forecast area, we are electing
to hold off from a Flood Watch at this time.

Wednesday onward: Although southwesterly flow aloft continues later
in the week, the magnitude weakens considerably. Given ample
moisture that is forecast to remain in place, and sufficient
instability, the slower storm motions that develop as a result of
the weakened flow will raise concerns for excessive rainfall
resulting in flash flooding. Areas most prone to flash flooding
include burn scars and urban areas. Given there is lower confidence
in the specifics such as when and where, we will hold off from any
flood watches at this time.

Overall, trends will be monitored for the need of a flood watch
across portions of the region through the remainder of the week. -AM

 - Forecast Confidence & Scenarios:

The greatest uncertainty this forecast period is related to the risk
for flash flooding Wednesday onward across the region. Confidence in
persistent thunderstorms is largely related to mesoscale features
(Such as stalled outflow boundaries, mountain anchoring, etc), which
are likely not going to be resolved until the day or of night prior.
Hence, no flood watches are being issued at this time, but will
continue to be considered. -AM

&&

.AVIATION...
28/18Z TAF Period

Low clouds are expected to persist along the Rocky Mountain Front
including KCTB through the next couple hours before lifting ahead
of the expected thunderstorm development this afternoon/evening.

A period of VFR conditions is expected before afternoon
thunderstorms start to develop and track northeast across the
region through this evening. A few storms later this afternoon
could produce damaging winds, large hail and localized heavy
rainfall with brief local local terrain obstruction and reduced
visibility.  Hoenisch/thor

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  56  82  59  82 /  50  20  30  30
CTB  52  76  54  78 /  30  20  30  20
HLN  56  82  58  82 /  60  40  40  40
BZN  51  84  54  82 /  40  50  40  40
WYS  40  81  43  80 /  10  30  30  50
DLN  47  84  49  81 /  20  50  30  40
HVR  55  82  56  84 /  40  30  10  10
LWT  53  76  53  76 /  60  50  50  50

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Jul 28, 3:46 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Great Falls MT
346 PM MDT Mon Jul 28 2025

MTZ312-317-282230-
Little Belt and Highwood Mountains MT-Cascade County below 5000ft MT-
346 PM MDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CASCADE COUNTY THROUGH
430 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Cascade, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sluice Boxes State Park, Eden, Sand Coulee, Stockett, and
Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

&&

LAT...LON 4707 11145 4722 11155 4746 11104 4719 11080
TIME...MOT...LOC 2146Z 246DEG 25KT 4718 11140

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Glinskas
Special weather statement, Jul 28, 3:57 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Great Falls MT
357 PM MDT Mon Jul 28 2025

MTZ313-317-282230-
Judith Basin County and Judith Gap MT-
Little Belt and Highwood Mountains MT-
357 PM MDT Mon Jul 28 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL JUDITH BASIN
COUNTY THROUGH 430 PM MDT...

At 357 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Stanford to 16 miles west
of Hobson. Movement was northeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Hobson, Ackley Lake State Park, Windham, Utica, Moccasin, and
Benchland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

&&

LAT...LON 4687 11022 4703 11032 4719 10988 4718 10978
      4690 10976
TIME...MOT...LOC 2157Z 240DEG 14KT 4706 11014 4693 11021

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RCG
Special weather statement, Jul 28, 4:00 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Great Falls MT
400 PM MDT Mon Jul 28 2025

MTZ312-282300-
Cascade County below 5000ft MT-
400 PM MDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TETON...
SOUTHWESTERN CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES THROUGH 500
PM MDT...

At 400 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Shaw, or 14 miles north of Cascade, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Great Falls, Black Eagle, Fort  Shaw, Fort Shaw, Ulm, Portage,
Malmstrom Afb, Vaughn, First Peoples Buffalo Jump State Park, Simms,
and Sun River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and north central Montana.

&&

LAT...LON 4743 11105 4738 11190 4750 11194 4757 11192
      4770 11111
TIME...MOT...LOC 2200Z 258DEG 23KT 4747 11181

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Glinskas
Special weather statement, Jul 28, 4:07 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Great Falls MT
407 PM MDT Mon Jul 28 2025

MTZ320-321-282245-
Big Belt, Bridger and Castle Mountains MT-Meagher County Valleys MT-
407 PM MDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEAGHER COUNTY
THROUGH 445 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of White Sulphur Springs, moving northeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Lennep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

&&

LAT...LON 4630 11090 4646 11101 4662 11065 4638 11049
TIME...MOT...LOC 2207Z 245DEG 15KT 4642 11086

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RCG
Local storm report, Jul 28, 4:22 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
422 PM MDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     Hail             4 NW Winston            46.52N 111.71W
07/28/2025  E1.25 Inch       Broadwater         MT   Public

            Social media report estimating max hail size
            of 1.25 inches. Time estimated.

&&

AM
Special weather statement, Jul 28, 4:31 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Great Falls MT
431 PM MDT Mon Jul 28 2025

MTZ312-282315-
Cascade County below 5000ft MT-
431 PM MDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CASCADE COUNTY
THROUGH 515 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cascade, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.

&&

LAT...LON 4744 11187 4742 11140 4717 11145 4727 11185
      4731 11184 4731 11188
TIME...MOT...LOC 2231Z 278DEG 12KT 4734 11178

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Glinskas

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:04 PM MDTSpecial Weather StatementTFX26 min
Jul 27, 6:12 PM MDTSpecial Weather StatementTFXLewis and Clark48 min
Jul 27, 6:29 PM MDTSpecial Weather StatementTFX31 min
Jul 27, 6:37 PM MDTSpecial Weather StatementTFXJudith Basin23 min
Jul 27, 7:07 PM MDTSevere Thunderstorm WarningTFXGlacier, Toole38 min
Jul 27, 7:24 PM MDTSpecial Weather StatementTFXWheatland51 min
Jul 27, 7:31 PM MDTSpecial Weather StatementTFXBlaine44 min
Jul 27, 7:40 PM MDTSpecial Weather StatementTFXToole35 min
Jul 27, 7:53 PM MDTSpecial Weather StatementTFXLiberty, Toole52 min
Jul 27, 8:10 PM MDTSevere Thunderstorm WarningTFXHill, Liberty, Toole65 min
Jul 27, 8:15 PM MDTSpecial Weather StatementTFXFergus30 min
Jul 27, 8:46 PM MDTSpecial Weather StatementTFXFergus44 min
Jul 27, 9:14 PM MDTSevere Thunderstorm WarningTFXHill, Liberty61 min
Jul 27, 10:13 PM MDTSpecial Weather StatementTFXHill47 min
Jul 27, 10:52 PM MDTSpecial Weather StatementTFXBlaine38 min
Jul 27, 11:19 PM MDTAreal Flood AdvisoryTFXBlaine, Hill4 hr
Jul 27, 11:29 PM MDTSpecial Weather StatementTFXBlaine61 min
Jul 27, 11:46 PM MDTSpecial Weather StatementTFXMeagher44 min
Jul 28, 2:42 AM MDTRiver Flood WarningTFXBlaine3 hr
Jul 28, 1:43 PM MDTSpecial Weather StatementTFXTeton32 min
Jul 28, 1:59 PM MDTSpecial Weather StatementTFXJefferson46 min
Jul 28, 2:13 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton62 min
Jul 28, 2:14 PM MDTSpecial Weather StatementTFXBroadwater46 min
Jul 28, 2:24 PM MDTSpecial Weather StatementTFXJudith Basin51 min
Jul 28, 2:36 PM MDTSpecial Weather StatementTFXPondera39 min
Jul 28, 2:39 PM MDTSevere Thunderstorm WarningTFXBroadwater, Jefferson, Lewis and Clark36 min
Jul 28, 2:43 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin47 min
Jul 28, 3:04 PM MDTSpecial Weather StatementTFXJefferson26 min
Jul 28, 3:05 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin19 min
Jul 28, 3:11 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher29 min
Jul 28, 3:12 PM MDTSevere Thunderstorm WarningTFXCascade, Lewis and Clark, Teton63 min
Jul 28, 3:15 PM MDTSpecial Weather StatementTFXMeagher45 min
Jul 28, 3:29 PM MDTSpecial Weather StatementTFXFergus46 min
Jul 28, 3:46 PM MDTSpecial Weather StatementTFXJudith Basin44 min
Jul 28, 3:46 PM MDTSpecial Weather StatementTFXCascade44 min
Jul 28, 3:51 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin, Meagher54 min
Jul 28, 3:56 PM MDTSevere Thunderstorm WarningTFXFergus64 min
Jul 28, 3:57 PM MDTSpecial Weather StatementTFXJudith Basin33 min
Jul 28, 4:00 PM MDTSpecial Weather StatementTFXCascade60 min
Jul 28, 4:03 PM MDTSevere Thunderstorm WarningTFXCascade, Meagher42 min
Jul 28, 4:07 PM MDTSpecial Weather StatementTFXMeagher38 min
Jul 28, 4:09 PM MDTSevere Thunderstorm WarningTFXJudith Basin51 min
Jul 28, 4:18 PM MDTSevere Thunderstorm WarningTFXMeagher29 min
Jul 28, 4:31 PM MDTSpecial Weather StatementTFXCascade44 min
Jul 28, 4:35 PM MDTAreal Flood AdvisoryTFXJudith Basin3 hr
Jul 28, 4:38 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher26 min
Jul 28, 4:45 PM MDTSpecial Weather StatementTFXFergus45 min
Jul 28, 4:51 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin54 min
Jul 28, 4:55 PM MDTSpecial Weather StatementTFXLewis and Clark50 min
Jul 28, 4:58 PM MDTSpecial Weather StatementTFXFergus77 min
Jul 28, 5:00 PM MDTSpecial Weather StatementTFXCascade30 min
Jul 28, 5:09 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus51 min
Jul 28, 5:15 PM MDTSevere Thunderstorm WarningTFXFergus60 min
Jul 28, 5:17 PM MDTSpecial Weather StatementTFXCascade28 min
Jul 28, 5:27 PM MDTAreal Flood AdvisoryTFXFergus4 hr
Jul 28, 5:28 PM MDTSpecial Weather StatementTFXChouteau47 min
Jul 28, 5:37 PM MDTSpecial Weather StatementTFXFergus38 min
Jul 28, 5:48 PM MDTSevere Thunderstorm WarningTFXFergus42 min

Nearby

Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.